# SDR 2020FA0000114

- Difficulty date: April 22, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N901BA
- Make and model: Beech 200BEECH
- Aircraft serial: BB674
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK LIKE INDICATION WAS FOUND ON THE RIGHT HAND UPPER AFT WING BOLT.  THE CRACK INDICATION IS IN THE THREADS OF THE BOLT.  CRACK WAS FOUND WITH PENETRANT TESTING.  INSPECTION WAS DONE PER TASK REPS 57-13-01 CHART 201 AS REQUESTED BY CLIENT
